| Model Number |
1068238 |
| Medical Device Problem Codes |
Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
High Blood Pressure/ Hypertension (1908); Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
It was reported the patient experienced pain and rising blood pressure while using the bhs device.This patient was switched from a bone healing assembly to an orthopak assembly.No additional patient consequences have been reported.
Additional Manufacturer Narrative
Corrections - b4: date of this report added, b5: updated the product was not returned for evaluation, d3: manufacturer address and email address, g1: contact office and manufacturer site, g6: report type.Additional information - h6: device code, method, h10: additional narrative, h11.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was unable to be reviewed as the product was not returned and the lot number is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.
Event or Problem Description
It was reported the patient experienced pain and rising blood pressure while using the bhs device.This patient was switched from a bone healing assembly to an orthopak assembly.No additional patient consequences have been reported.No product was returned for evaluation.
Additional Manufacturer Narrative
Corrections: d1: brand name, d2a: device common name, d4: model number, g4: pma/510(k)#, h5: labeled for single use, h6: evaluation codes.Additional information: b4: date of this report, g3: date received by manufacturer.Udi related data quality updates only - a supplemental report is being submitted to address the discrepancies between fda medwatch form 3500a and gudid.
Event or Problem Description